# SDR SWIA201541796

- Difficulty date: December 21, 2015
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 25,247 hours, 15,613 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 684ET CHAFED.  R & R PANEL 684ET IAW SRM.
